MAUDE Adverse Event Report: AMR CTB03, 5X100 KII SH BLD ZTHR 6/BX; GCJ

AMR CTB03, 5X100 KII SH BLD ZTHR 6/BX; GCJ
Model Number CTB03
Medical Device Problem Code Retraction Problem (1536)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/11/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report is to follow up with medwatch# (b)(4).The incident device is anticipated to return.A follow-up report will be provided upon completion of investigation.In accordance to 21 cfr 803.56, if we obtain additional information, which was not known or was not available when the initial report was submitted, then the supplemental report will be submitted to the fda.
 
Event or Problem Description
From medwatch report: "laproscopic total hysterectomy - "blade didn't retract during surgery.No patient harm.".
 
Additional Manufacturer Narrative
This report was mistakenly generated.Applied medical previously submitted a report for this event which was filed under 2027111-2016-00433 (applied medical (b)(4)) on december 7, 2016.This supplemental report is to confirm that 2027111-2016-00492 (applied medical (b)(4)) was erroneously submitted.Please refer to the content within 2027111-2016-00433 (applied medical (b)(4)) for the final report.

Brand Name
CTB03, 5X100 KII SH BLD ZTHR 6/BX
Common Device Name
GCJ
Manufacturer (Section D)
AMR
22872 avenida empresa
rancho santa margarita CA 92688
MDR Report Key5774018
Report Number2027111-2016-00492
Device Sequence Number16682
Product Code GCJ
UDI-Device Identifier00607915123512
UDI-Public(01)00607915123512(17)190216(30)01(10)1265463
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
K072674
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/01/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date02/16/2019
Device Model NumberCTB03
Device Catalogue Number101138301
Device Lot Number1265463
Was Device Available for Evaluation? No
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 06/07/2016
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date07/06/2016
Supplement Report FDA Received Date03/01/2017
Patient Sequence Number1